Title: A new family of solvers for some, classes of multidimensional partial differential equations encountered in kinetic theory modeling of complex fluids
Authors: Ammar, A. ×
Mokdad, B.
Chinesta, F.
Keunings, Roland #
Issue Date: Dec-2006
Publisher: Elsevier science bv
Series Title: Journal of non-newtonian fluid mechanics vol:139 issue:3 pages:153-176
Abstract: Kinetic theory models involving the Fokker-Planck equation can be accurately discretized using a mesh support (finite elements, finite differences, finite volumes, spectral techniques, etc.). However, these techniques involve a high number of approximation functions. In the finite element framework, widely used in complex flow simulations, each approximation function is related to a node that defines the associated degree of freedom. When the model involves high dimensional spaces (including physical and conformation spaces and time), standard discretization techniques fail due to an excessive computation time required to perform accurate numerical simulations. One appealing strategy that allows circumventing this limitation is based on the use of reduced approximation basis within an adaptive procedure making use of an efficient separation of variables. (c) 2006 Elsevier B.V. All rights reserved.
ISSN: 0377-0257
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Department of Materials Engineering - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science